# SDR 06FDEA1000

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT UNDER FLOOR AREA, CENTER WING TANK TOP SURFACE FOUND WITH CORROSION FS STA 1219 LBL 95.  REMOVED AS PER SRM 51-21-01 VOLUME II AND   FOUND   WITHIN LIMIT AS PER FEDEX E.A 1-5710-95783.   MATERIAL ORIGINAL THICKNESS=0.173",   MATERIAL REMOVED=0.034", REMAINING THICKNESS=0.139".  REPAIR CLASSIFIED AS MAJOR   PER GMM   6-2-100.
